# SDR UALA2010062302213

- Difficulty date: June 22, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 70,308 hours, 20,237 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Binding
- Location: Test Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQUIB TEST PANEL TEST SWITCH 2 DIFFICULT TO OPERATE.  REPLACED MISSING LENS.
